# SDR VNAA202404160007

- Difficulty date: April 6, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N568NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15355
- Aircraft time: 20,512 hours, 18,295 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670316337
- Condition: Scratched
- Location: Bs 310 S25l
- Part time: 20,512 hours, 18,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH IN FUSELAGE SKIN AT APPROXIMATELY FS 310.0 AND STGR 25L. DAMAGE WITHIN SRM ALLOWABLE LIMITS PER 53-21-01-101-002-A04
